Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I need your advice
Feb 14, 2008

Hi dr.I'm 26 years old, H positive for one year.My CD4 were 453, and no symptoms, but my dr decided to start therapy.I took the regimen for 3 days and stoppd taking it because I didn't tolarete it.After 3 months I started a new regimen (Ziagen, Epivir,Viramune)and I was doing ok.A fter 10 months my CD 4 climbed at 721, but I was experiencing stomach pain , so I was diagnosed with duodenal ulcer.I'm feling really bad now, I have lost weight, I can not eat properly, have chest burns, no appetite, and the impression that I have something in my throat, white deposits on my tongue.Is it possible to have esophageal candidiasis although my CD 4 are over 700?Thank you.

Response from Dr. Henry

It would be quite unusual to develop esophageal candidiasis with a CD4 count >> 500 though it can rarely happen. I would strongly consider a different diagnosis. Stomach ulcers can be due to a variety of conditions including infection with H pylori which is generally not HIV/AIDS related. Aggressive diagnosis (endoscopy if that is available) and treatment for the ulcer is recommended. KH



Previous
Fat loss
Next
side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement